# SDR IXXA9700015

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5804007
- Condition: Cracked
- Location: Ws 485
- Part time: 74,553 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK INSPECTION, THE  LEFT WING RIB ATTACH FITTING AT STATION XW 485 BETWEEN STRINGERS 63 AND 64 WAS FOUND TO BE CRACKED.  REPAIR WAS ACCOMPLISHED BY REMOVAL OF EXISTING RIB FITTING, FABRICATION AND INSTALLATION OF NEW RIB FITTING IN ACCORDANCE WITH ENGINEERING ORDER 57-DC8-445, SRM 57-1-0 AND FAA DER APPROVED DRAWING 857-017-97.
